# SDR 4DPA2021082018001

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N263JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 24,606 hours, 23,427 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: A/C Pack Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ISSUE: PACK 1 OVERHEAT AND PACK 2 FAIL MESSAGES ON CLIMB OUT CREW DECLARED AN EMERGENCY AND RETURNED.   PACK 1 OVERHEAT RAN FIM CLEANED AND CHECKED CONTINUITY AT P0944 & P0454 NO DEFECTS. PACK 2 FAIL CLEANED AND RESEATED PACK VALVE CONNECTOR COULDN'T DUPLICATE PACK 2 FAIL OPS TESTED GOOD.
